# SDR DHL2001802009

- Difficulty date: June 20, 2001
- Submitted: October 19, 2001
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Spring
- Condition: Lack Of Lube
- Location: Pilot Seat
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT'S SEAT INTERMITTENTLY DOES NOT LOCK INTO POSITION ON TRACKS. LUBED TRACK & SPRING MECHANISM OP CK GOOD IAW 25-11-1
